# SDR ABXA9900298

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 991075527
- Condition: Cracked
- Location: Frame 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 18R CRACKED AT FRAME STATION 996.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
